# SDR CA141022001

- Difficulty date: October 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF NR 1 HYDRAULIC QUANTITY AND PRESSURE IN CRUISE.ON ARRIVAL MAINTENANCE PERSONNEL FOUND THE HYD NR 1 TANK EMPTY AND A VISUAL INSPECTION AT THE UNDER WING AREA SHOWED HYDRAULIC FLUID LEAKAGE FROM THE BALANCED RELIEF VALVE DRAIN TUBE.
